# SDR CALA0500159

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 28,029 hours, 6,891 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 38,571 hours, 10,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

THE NR 2 ENGINE WAS SHUTDOWN AFTER TAKEOFF DUE TO HIGH VIBRATION AND HIGH EGT.  THE AIRCRAFT WAS RETURNED TO SNN WHERE IT LANDED WITHOUT INCIDENT.  INSPECTION FOUND EVIDENCE OF BIRD INGESTION WITH NOSE COWL DAMAGE AND SEVERAL FAN BLADES HAD MISSING TIPS.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.
